# SDR SWAA2023040621139

- Difficulty date: March 27, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 37,746 hours, 22,995 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER PANEL 651CB IS CRACKED; AFT INBOARD SIDE NEAR NUT PLATE.<[01] R&R RH WING OWNER PANEL 651CB PER AMM 32-11-00
